# SDR SWAA2021112393710

- Difficulty date: June 1, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,606 hours, 20,891 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO PIT FLOOR PNL 120BF TOP SIDE CORNER EDGES LENGTH AND WIDTH OF PNL SEVERAL AREAS OF MINOR LIGHT CORROSION TOP SKIN AS MARKED / PANEL REPLACED ON NRC X774048 W/O 37835-1400-0014 COPY ATTACHED
